# SDR DALA2023012300486

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 83,230 hours, 20,894 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 FA NOTED ARMING LEVER AT 4R WOULD MOVE FULLY IN THE ARMED POSITION. CORRECTING ACTION: CHECKED DOOR OPERATION PER B757 AMM 52-11 OPS CK NML. (9452470)
